# SDR AUS20040282

- Difficulty date: April 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OB BRAKE WORN BEYOND LIMITS.  BRAKE SEIZED ON WHEEL.
